Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 7, NWS State College, PA

April 16, 20117 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Apr 16, 2011, 4:01 PM EDT for 7 counties in Pennsylvania. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2011, 4:01 PM EDT (20:01 UTC)
Expired
Apr 16, 2011, 5:00 PM EDT
In force
59 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Adams County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Lancaster County, PA, Perry County, PA, York County, PA

The radar

The State College radar (KCCX), 118 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 4:55 PM EDTTSTM WND DMGAbbottstown, PATREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 54 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 473 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
533 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
473 m²/s²
0-3 km storm-relative helicity
699 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

113 
WUUS51 KCTP 162001
SVRCTP
PAC001-041-043-055-071-099-133-162100-
/O.NEW.KCTP.SV.W.0007.110416T2001Z-110416T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
401 PM EDT SAT APR 16 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  WEST CENTRAL LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  WESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 500 PM EDT

* AT 355 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS ON DOPPLER RADAR. THESE
  SEVERE STORMS EXTENDED FROM NEWVILLE TO BRIDGEPORT...MOVING EAST AT
  35 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BLOSERVILLE AND WALNUT BOTTOM AROUND 405 PM EDT...
  CASHTOWN AND CARROLL VALLEY AROUND 410 PM EDT...
  PINE GROVE FURNACE AROUND 415 PM EDT...
  CARLISLE SPRINGS AND SEVEN STARS AROUND 420 PM EDT...
  BOILING SPRINGS AROUND 425 PM EDT...
  HOGESTOWN AND GERMANTOWN AROUND 430 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF THUNDERSTORMS HAS A HISTORY OF DOWNING TREES ACROSS 
WESTERN PENNSYLVANIA.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.

PLEASE STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE 
BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4029 7752 4036 7663 4029 7660 3972 7669
      3972 7763
TIME...MOT...LOC 2000Z 270DEG 30KT 4020 7740 3940 7755

$$

FORECASTER:  KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 3:58 PM EDT, 3 minutes earlier.

Area forecast discussion, Apr 16, 3:58 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
358 PM EDT SAT APR 16 2011

.SYNOPSIS...
DEEP STORM SYSTEM NORTH OF CHICAGO AT 15Z WILL CONTINUE UP
THROUGH THE CENTRAL LAKES DRAGGING A STRONG FRONTAL SYSTEM ACROSS
THE REGION LATER TODAY AND THIS EVENING. THIS FRONT WILL BE
ACCOMPANIED BY NUMEROUS HEAVY SHOWERS AND GUSTY WINDS. COOLER AIR
WILL MOVE INTO THE AREA BEHIND THE FRONT ON SUNDAY. THERE WILL A
CHANCE OF RAIN EARLY NEXT WEEK AS A WAVY FRONTAL ZONE STAYS VERY
CLOSE TO THE AREA. A STRONG COLD FRONT IS FINALLY EXPECTED TO
CLEAR THINGS OUT AROUND MID WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
WATER VAPOR IMAGES SHOW A POWERFUL UPPER LOW SPINNING OUT OF
ILLINOIS TWD OHIO. CLOUD TOPS ARE COOLING RAPIDLY NOW FROM THE
WESTERN CAROLINAS UP THROUGH THE LOWER LAKES WITH LIGHTNING
BECOMING MORE NUMEROUS OVER CENTRAL WEST VIRGINIA. RADAR SHOWS A
DEVELOPING LINE OF CONVECTION...STARTING TO TAKE ON THE APPEARANCE
OF A NARROW COLD FRONTAL RAIN BAND IN THIS AREA.

ALL INDICATORS CONTINUE TO POINT TO AN EVENTFUL AFTERNOON AS THE
60-85KT SSE LOW LEVEL JET COMES ROARING THROUGH THE REGION.
ANOMALY CHARTS SHOW ALL THE RIGHT INGREDIENTS FOR A HEAVY RAIN AND
POSSIBLE HIGH WIND GUST EVENT SLIDING ACROSS THE AREA LATER TODAY.
STRONG LOW LEVEL MOISTURE FLUX...A +4 TO +6 STD DEV LOW LEVEL
JET...PWATS SURGING TO 2-3 STD DEV ABOVE NORMAL AND THE TRADEMARK
EJECTING NEGATIVELY TILTED UPPER SHORTWAVE ALL SUGGEST THE
POTENTIAL FOR A STRONG BAND OF SHOWERS AND ISOLATED THUNDERSTORMS
BRINGING DAMAGING WIND GUSTS TO THE AREA DESPITE BEING COLD AIR
DAMMED AT THE CURRENT TIME. ADDITIONALLY...HRRR OUTPUT DEVELOPS
THIS STRONG NCFRB FEATURE FOR BETWEEN 20-23Z OR SO. AT THE VERY
LEAST...WE WILL HAVE A GOOD 3-6 HOUR PERIOD OF HEAVY RAIN THIS
AFTERNOON.

TIMING OF THE FRONT HAS IT EXITING THE MY EASTERN ZONES BETWEEN
ABOUT 9PM AND MIDNIGHT THIS EVENING. THE HEAVIEST RAINS WILL
TAPER OFF TO SHOWERS AND MOVE EAST. OPERATIONAL NAM/GFS AND 09Z
SREF ALL POINT TO PRECIP BEING BASICALLY OVER BY ABOUT 03Z. THE
USUAL LIGHT SHOWERS WILL LIKELY LINGER IN THE LAURELS AND PORTIONS
OF THE NW MOUNTAINS...BUT ESSENTIALLY THE STORM WILL BE WINDING
DOWN BEFORE MIDNIGHT.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
SUNDAY WILL FEATURE MOSTLY CLOUDY TO CLOUDY SKIES ACROSS THE
NORTHERN AND WESTERN MOUNTAINS...WHILE THE CENTRAL AND SOUTHEAST
VALLEYS SEE AT LEAST A FEW PERIODS OF SUNSHINE.

DEEP LOW PRESSURE LIFTING NE OF THE UPPER GREAT LAKES SUNDAY WILL
COMBINE WITH HIGH PRESSURE OVER THE FLORIDA PANHANDLE TO CREATE A
FAIRLY TIGHT PRESSURE GRADIENT ACROSS PENN.

WEST TO WSW WINDS WILL INCREASE SUNDAY MORNING...AND WILL BE GUSTY
IN THE 30-40MPH RANGE AS A 50 KT WESTERLY WIND MAX AT 850 MB
SWEEPS ACROSS THE STATE. ANOTHER WIND ADVISORY MAY BE NEEDED.

A COLD POOL AT 700-500 MB /-12C AT 700 MB...AND -30C AT 500 MB/
WILL CROSS THE NRN HALF OF PENN SUNDAY. THIS FEATURE WILL HELP TO
GENERATE SCTD RAIN SHOWERS ACROSS THE NRN AND WRN MTNS. THE RAIN
COULD BE MIXED WITH WET SNOW FLAKES SUNDAY MORNING AT ELEVATIONS AOA
1800 FT MSL OVER NWRN PENN.

HIGH TEMPS SUNDAY WILL VARY FROM THE MID 40S INVOF KBFD...TO
AROUND 60F IN OUR FAR SE ZONES.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
LIFTING LONG WAVE TROF WILL LEAVE ZONAL FLOW ACROSS THE CONUS IN
ITS WAKE BY EARLY NEXT WEEK. UPR TROF IS FORECAST TO  DROP INTO
THE PLAINS BY MID WEEK...LEADING TO RISING HEIGHTS OVER THE
MID ATLC REGION DURING THE MIDWEEK. AFOREMENTIONED TROF IS FCST TO
LIFT THRU THE REGION THUR INTO FRI WITH ANOTHER SHOT OF SIG PCPN.
A SHORT PD OF DRY WEATHER WILL MOVE ACROSS THE REGION LATE IN THE
WEEK BEFORE ANOTHER SYSTEM MOVES THROUGH THE NORTHERN STREAM
TOWARD PA FOR NEXT WEEKEND.

EXPECT A WELL-DEFINED WARM FRONT TO SLOWLY DRIFT NORTH ACROSS THE
CWA MONDAY AND MONDAY NIGHT...POSSIBLY STALLING OUT ACROSS NRN PENN
FOR AWHILE.

THE WARM FRONT WILL LIFT FURTHER TO THE NORTH AND INTO NEW YORK
STATE ON LATER TUESDAY INTO WED. THERE IS SOME NORTH TO SOUTH
VARIATION IN POSITION OF WARM FRONT AND SHOWER ACTIVITY BASED ON
THE LATEST OPERATIONAL GUIDANCE AND ENSEMBLES. HOWEVER...THE BEST
CHC FOR SHOWERS WILL BE ACROSS NWRN HALF OF PENN MON-TUE. MONDAYS
HIGH TEMPS WILL BE COMPARABLE TO SUNDAYS...THEN TUESDAY LOOKS TO
BE 5-10F WARMER AS RIDGE SHARPENS AHEAD OF APPROACHING SYSTEM.

WED WE'LL BE IN THE WARM SECTOR...AND LOOKS TO BE WARMEST DAY OF THE
WEEK AS WARM FRONTAL BOUNDARY FINALLY SLIDES NORTH OF PA WHILE
ASSOCIATED LOW PRESSURE SYSTEM MOVES FROM THE OHIO VALLEY INTO THE
GREAT LAKES. TEMPS SHOULD EASILY REACH THE 60S/70S /NEARLY 15F ABOVE
NORMAL/ BEFORE COLD FRONT PUSHES EAST THROUGH THE STATE BRINGING SCT
THUNDERSTORMS LATER WED AFTERNOON INTO WED NIGHT.

THE FRONTAL BOUNDARY WILL MOVE WELL TO THE EAST ON THU AS SECONDARY
TROUGH APPROACHES...BRINGING ABOUT A 10F COOL DOWN THU FOLLOWED BY
ANOTHER 5-10F COOL DOWN FOR FRI AS COLD AIR FILTERS IN. HIGH
PRESSURE FINALLY BRINGS MORE SETTLED WEATHER TO THE REGION LATE WEEK.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
OCCLUDED FRONT WILL SWEEP ACROSS THE AREA LATE AFTERNOON INTO THE
EARLY EVENING. WIDESPREAD MVFR/IFR WITH HEAVY RAIN AND GUSTY
WINDS/LLWS WILL CONTINUE THROUGH FROPA BEFORE GRADUALLY IMPROVING
AFTER FROPA.

VERY STRONG SELY LL JET OF 50-70KTS IS PRODUCING LLWS/GUSTY SFC
WNDS AND ADVECTING DEEP MOISTURE INTO THE FCST AREA. RADAR SHOWS
NUMEROUS SHOWERS...SOME OF WHICH ARE HEAVY...ALL STREAKING NORTH
OUT OF THE MID ATL STATES.

HRRR MODEL DATA INDICATES THE DEVELOPMENT OF A NARROW LINE OF
STRONGLY FORCED SHOWERS WITH EMBEDDED THUNDERSTORMS BETWEEN ABOUT
20-23Z...WITH THESE WORKING ACROSS THE AREA FROM CENTRAL PA TO THE
EASTERN PORTIONS OF THE FCST AREA. IF THIS LINE OF CONVECTION
MANAGES TO FORM...WE COULD SEE BRIEF SEVERE WIND GUSTS OVER 50KT
AND TORRENTIAL DOWNPOURS DROPPING VIZ UNDER A MILE FOR A TIME.

AFTER FROPA...SFC WNDS WILL SHIFT TO THE WSW THEN TO THE WEST/NW
AS BROAD CYCLONIC FLOW DEVELOPS IN ITS WAKE. COLDER AIR ALOFT
SHOULD SUPPORT OCNL RAIN/SNOW SHOWERS LATE TONIGHT MAINLY OVR WRN
SXNS GIVEN UPSLOPE ENHANCEMENT. CONDS WILL IMPROVE E OF THE MTNS
WHILE BFD/JST LKLY STAY MVFR OR LOWER INTO SUN MORNING.

OUTLOOK...

MON-WED...A NEARLY STATIONARY FRONT WILL REMAIN IN THE VICINITY OF
THE FORECAST AREA KEEPING MVFR CONDS POSSIBLE WITH OCCASIONAL
SHOWERS.
THU...VFR

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR PAZ006-012-018-
019-026>028-035>037-041-042-045-046-049>053-056>059-063>066.
FLASH FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR PAZ028-042-045-046-
049>053-056>059-063>066.
WIND ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR PAZ004-005-010-
011-017-024-025-033-034.
FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ017>019-
024>027-033>036.

&&

SYNOPSIS...LA CORTE/GARTNER
NEAR TERM...LA CORTE/GARTNER
SHORT TERM...LA CORTE
LONG TERM...LAMBERT/GARTNER
AVIATION...LA CORTE
Hazardous weather outlook, Apr 16, 6:07 AM EDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
607 AM EDT SAT APR 16 2011

PAZ006-012-037-041-171015-
POTTER-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-
607 AM EDT SAT APR 16 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GUSTY WESTERLY WINDS OF 35 TO 45 MPH ARE LIKELY ON SUNDAY IN THE
WAKE OF A COLD FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAIN...FLOODING
AND WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

PAZ004-005-010-011-171015-
WARREN-MCKEAN-ELK-CAMERON-
607 AM EDT SAT APR 16 2011

...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GUSTY WESTERLY WINDS OF 35 TO 45 MPH ARE LIKELY ON SUNDAY IN THE
WAKE OF A COLD FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAIN...FLOODING
AND WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

PAZ064>066-171015-
ADAMS-YORK-LANCASTER-
607 AM EDT SAT APR 16 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT
TONIGHT...
...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH
LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   FLASH FLOOD WATCH.

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM LATE THIS
AFTERNOON INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GUSTY WESTERLY WINDS OF 35 TO 45 MPH ARE LIKELY ON SUNDAY IN THE
WAKE OF A COLD FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAIN...FLOODING
AND WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

PAZ036-171015-
FRANKLIN-
607 AM EDT SAT APR 16 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT
TONIGHT...
...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   FLASH FLOOD WATCH.

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THIS
AFTERNOON INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GUSTY WESTERLY WINDS OF 35 TO 45 MPH ARE LIKELY ON SUNDAY IN THE
WAKE OF A COLD FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAIN...FLOODING
AND WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

PAZ017-024-025-033-034-171015-
CLEARFIELD-CAMBRIA-BLAIR-SOMERSET-BEDFORD-
607 AM EDT SAT APR 16 2011

...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GUSTY WESTERLY WINDS OF 35 TO 45 MPH ARE LIKELY ON SUNDAY IN THE
WAKE OF A COLD FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAIN...FLOODING
AND WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

PAZ018-019-026-035-171015-
NORTHERN CENTRE-SOUTHERN CENTRE-HUNTINGDON-FULTON-
607 AM EDT SAT APR 16 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT
TONIGHT...
...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GUSTY WESTERLY WINDS OF 35 TO 45 MPH ARE LIKELY ON SUNDAY IN THE
WAKE OF A COLD FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAIN...FLOODING
AND WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

PAZ028-042-045-046-049>053-056>059-063-171015-
JUNIATA-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-
607 AM EDT SAT APR 16 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT
TONIGHT...
...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH
LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GUSTY WESTERLY WINDS OF 35 TO 45 MPH ARE LIKELY ON SUNDAY IN THE
WAKE OF A COLD FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAIN...FLOODING
AND WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

PAZ027-171015-
MIFFLIN-
607 AM EDT SAT APR 16 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT
TONIGHT...
...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GUSTY WESTERLY WINDS OF 35 TO 45 MPH ARE LIKELY ON SUNDAY IN THE
WAKE OF A COLD FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAIN...FLOODING
AND WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

LAMBERT/STEINBUGL

In the hours before

Special weather statement, Apr 16, 3:53 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
353 PM EDT SAT APR 16 2011

PAZ036-063>065-162030-
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-YORK PA-
353 PM EDT SAT APR 16 2011

...THUNDERSTORMS WITH STRONG WIND GUSTS WILL AFFECT ADAMS...EASTERN
FRANKLIN...NORTHWESTERN YORK AND SOUTHERN CUMBERLAND COUNTIES...

AT 345 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ORRSTOWN TO 13 MILES SOUTH OF HAGERSTOWN...MOVING EAST AT 30 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR SHIPPENSBURG AROUND 400 PM...PINE GROVE FURNACE AROUND
415 PM AND GERMANTOWN AROUND 430 PM. DOWNED TREES HAVE ALREADY BEEN
REPORTED ALONG THIS LINE AS IT CROSSED WESTERN PENNSYLVANIA.

LAT...LON 4012 7769 4014 7701 3972 7705 3972 7772

FORECASTER: KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 2:52 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Centre, Clearfield, Fulton and 4 more3 hr
Apr 16, 3:42 PM EDTRiver Flood WarningCTPHuntingdon27 hr
Apr 16, 3:53 PM EDTSpecial Weather StatementCTPAdams37 min
Apr 16, 4:39 PM EDTAreal Flood WarningCTPAdams, Centre, Clinton, Columbia, Cumberland, Dauphin and 17 more20 hr
Apr 16, 4:50 PM EDTFlash Flood WarningCTPAdams5 hr
Apr 16, 4:53 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Fulton, Perry37 min
Apr 16, 5:24 PM EDTFlash Flood WarningCTPCumberland5 hr
Apr 16, 5:38 PM EDTFlash Flood WarningCTPDauphin, Lancaster, Lebanon, York7 hr
Apr 16, 5:59 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin46 min
Apr 16, 6:04 PM EDTFlash Flood WarningCTPFranklin5 hr
Apr 16, 6:27 PM EDTRiver Flood WarningCTPCentre, Snyder, Union8 hr
Apr 16, 6:27 PM EDTRiver Flood WarningCTPCumberland50 hr
Apr 16, 6:27 PM EDTRiver Flood WarningCTPCumberland, York44 hr
Apr 16, 6:31 PM EDTSpecial Weather StatementCTPDauphin44 min
Apr 16, 6:46 PM EDTSpecial Weather StatementCTPAdams, Lancaster, York29 min
Apr 16, 7:21 PM EDTSpecial Weather StatementCTPDauphin39 min
Apr 16, 7:27 PM EDTFlash Flood WarningCTPSchuylkill5 hr
Apr 16, 7:47 PM EDTSevere Thunderstorm WarningCTPAdams, Dauphin, Lancaster, York43 min
Apr 16, 7:52 PM EDTRiver Flood WarningCTPPerry19 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.